# SDR ASAA2019070229912

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,970 hours, 12,267 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BITE INOP MSG WHEN ATTEMPTING APU BITE TEST. GROUNDED - YES. APU START, RUNS & LOADS NORMALLY REF AMM 49-11-00-710-801 BUT WILL NOT ENTER APU BITE TEST ON FMC CDU. ACCOMP FIM 49-65 TASK 801, APU ECU WAS RMVD & RE-INSTALLED PER THIS FIM TASK. APU NOW BITE TESTS NORMALLY PER FIM 49-60 TASK 801 AND APU OPS NRML PER AMM 49-11-00-710-801. ETOPS SIGNIFICANT SYS-GRD VERIFICATION SUCCESSFUL.
